IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

A Martingale Representation Result and an Application to Incomplete Financial Markets

  • S. D. Jacka
Registered author(s):

    We establish necessary and sufficient conditions for an H-martingale to be representable with respect to a collection, of local martingales. "M" H("P") is representable if and only if "M" is a local martingale under all p.m.'s "Q" which are "uniformly equivalent" to "P" and which make all the elements of local martingales (Theorem 1.1). We then give necessary and sufficient conditions which are easier to verify, and only involve expectations (Theorem 1.2). We go on to apply these results to the problem of pricing claims in an incomplete financial market-establishing two conjectures of Harrison and Pliska(1981). Copyright 1992 Blackwell Publishers.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://www.blackwell-synergy.com/doi/abs/10.1111/j.1467-9965.1992.tb00031.x
    File Function: link to full text
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Article provided by Wiley Blackwell in its journal Mathematical Finance.

    Volume (Year): 2 (1992)
    Issue (Month): 4 ()
    Pages: 239-250

    as
    in new window

    Handle: RePEc:bla:mathfi:v:2:y:1992:i:4:p:239-250
    Contact details of provider: Web page: http://www.blackwellpublishing.com/journal.asp?ref=0960-1627

    Order Information: Web: http://www.blackwellpublishing.com/subs.asp?ref=0960-1627

    No references listed on IDEAS
    You can help add them by filling out this form.

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:bla:mathfi:v:2:y:1992:i:4:p:239-250. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing)

    or (Christopher F. Baum)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.